Cross, M. C. (1983) Phase dynamics of convective rolls. Physical Review A, 27 (1). pp. 490-498. ISSN 1050-2947. http://resolver.caltech.edu/CaltechAUTHORS:CROpra83
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:CROpra83
The equation of motion for the slow time dependence of convective rolls due to long-wavelength inhomogeneities is shown to have a singular dependence on the wave vector of the disturbance. Consequences for the skew varicose instability and the wave-number selection principle in textures of curved rolls suggested by Pomeau and Manneville are discussed.
|Additional Information:||©1983 The American Physical Society. Received 11 June 1982. The author thanks Eric Siggia and Alan Newell for useful discussions on this work.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||18 May 2006|
|Last Modified:||26 Dec 2012 08:53|
Repository Staff Only: item control page